# SDR CA070219009

- Difficulty date: February 16, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,107 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Part time: 17,589 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH WHEN FLAP SELECTED TO 8 DEG, CREW RECEIVED (FLAP FAIL) CAUTION MESSAGE ON EICAS, CONTROL POSITION DISPLAY SHOWED 2DEG ON LT FLAP AND 0 DEG ON RT FLAP. ZERO DEG FLAP LANDING CARRIED OUT.  AFTER LANDING CREW PERFORMED VISUAL INSPECTION OF THE FLAPS AND NOTED THAT LT FLAPS APPEARED TO BE AT 2 DEG AND RT FLAP LOOKED LIKE 2 DEG ON THE IB AND 0 DEG ON THE OB. FLAP CIRCUIT BREAKER RESET PROCEDURE CARRIED OUT. FLAPS FUNCTION CHECKED NORMAL. AIRCRAFT POSITIONED TO MAINTENANCE BASE. MAINTENANCE FOUND NO OBVIOUS FAULTS. ALL FLAP ACTUATORS REPLACED WITH REPLACEMENT UNITS, ALL FLAP DRIVE CABLES REMOVED AND INSPECTED AND RE-LUBRICATED. BOTH BPSU`S (FLAP BRAKE AND POSITION SENSOR UNITS) REPLACED. MAINTEN
